| Model Number |
01.29.232H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 jul 2025: lot 2500132: (b)(4) items manufactured and released on 03-feb-2025.Expiration date: 2030-01-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 03 jul 2025: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2500593: (b)(4) items manufactured and released on 07-mar-2025.Expiration date: 2030-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had primary surgery on (b)(6) 2025.Subsequently the patient had revision surgery on (b)(6) 2025 due to an infection.The surgeon performed a washout and revised the head and liner (mdr 2025-00650).Presently the patient came in due to signs of infection.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.